# SDR CALA2022081602102

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5200 · Doors
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L1 DOOR EXTERIOR SLIDE LIGHT INOP. TRANSCRIBED GF FROM HAECO NR 9283359.
